# SDR MASA200800403

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 22,431 hours, 17,474 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Filler
- Condition: Melted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2818 DSM (RON) - ELECTRICAL ODOR AND THE RT WINDSHIELD TERMINAL COVER WAS MELTED.  MX FOUND COVER WAS OKAY BUY FILLER AROUND THE PHENOLIC AREA OF THE CONTACTS WAS MELTED, CLEANED FILLER MATERIAL AND PERFORMED OPS CHECKS OF THE HEAT SYSTEM NORMAL.  NO HEATING OF THE TERMINAL BLOCK NOTED.
